Real closed exponential subfields of pseudo-exponential fields

Ahuva C. Shkop

Research output: Contribution to journalArticlepeer-review


In this paper, we prove that a pseudo-exponential field has continuum many nonisomorphic countable real closed exponential subfields, each with an order-preserving exponential map which is surjective onto the nonnegative elements. Indeed, this is true of any algebraically closed exponential field satisfying Schanuel's conjecture.

Original languageEnglish
Pages (from-to)591-601
Number of pages11
JournalNotre Dame Journal of Formal Logic
Issue number3-4
StatePublished - 10 Oct 2013


  • Exponential algebra
  • Pseudo-exponential
  • Real closed exponential fields
  • Schanuel's conjecture

ASJC Scopus subject areas

  • Logic


Dive into the research topics of 'Real closed exponential subfields of pseudo-exponential fields'. Together they form a unique fingerprint.

Cite this